It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Accutane?
Nov 7, 2004
Hi. You sound like me. When I was in the 6th grade (11-12) I started getting acne. It wasn't terribly bad. Just the little pimples occasionally popping up, then it got progressively worse, and by 9th grade, I reached the worst part of my acne. They were big cysts, that have the white stuff oozing (gross, I know) and it was all over my face, chest, and back. Well, I'd been going to the dermatologist since I was 12, and you know, i'd used Differen, Triaz, Retin A Micro, Antibiotics, Benza something, and anything else you can think of. It was terrible, and nothing worked. Well, you know, at the beginning it would get a little better, but then it would get worse after a few months. Anyways, then I went to a new dermatologist, and before asking me any questions or anything, she said I should try accutaine. And I was hesitant at first, because you have to get monthly bloods tests, and stuff like that, and the side effects sounded terrible. But, I decided to do it anyways, plus, the way I looked really affected my "emotional state" and I found myself becoming depressed, and I had no self confidence. So, I started taking it. Now, I'm not going to lie to you, the side effects were pretty bad. I was only on 40 mg, but it was terrible. My lips got so dry and crackly that they bled, and I had scabs on them, and my face was all dry and peely, and my arms, well I like broke out in these red dry patches all over my arms, and my legs were all dry and got kind of "scabby". Well, after about 3 months of my treatment, the side effects gradually got better, and weren't as intense.. Seriously, after the first week I noticed a little bit of a difference, but after that for about 4 months I didn't see much of a change, but the last month of my treatment (it was 6 months) I noticed a HUGE change in myself. The pimples were getting smaller, and were going away. Now, I've been off of accutaine for about 3 months now (i'm in the 10th grade just to let ya know) and my face is still continuously getting better, the only thing is that there are red spots from where I had the big pimples, but the doc said they should go away, and I have a few small ones. But with just a little foundation and powder, you can't see anything. I encourage you to try accutaine, but discuss it with your family just to make sure they support it. Good luck..

Robyn

PS- If you don't believe me (lol) then just e-mail me and I'll send ya before/after pictures. Email is [email][email protected][/email]





All times are GMT -7. The time now is 11:36 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!